# SDR RAIA00708036

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 18,343 hours, 16,401 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLT 5535 - BNA - AIRCRAFT EXPERIENCED A RAPID DEPRESSURIZATION DURING FLIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE BLEED DUCT TO THE MIXER/CONDITIONER HAD COME OFF.  DUCT WAS RE-INSTALLED AND SYSTEM OPS CHECKED GOOD.
